Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 249, NWS Atlanta, GA

September 3, 20144 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Sep 3, 2014, 6:37 PM EDT for 4 counties in Georgia. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 3, 2014, 6:37 PM EDT (22:37 UTC)
Expired
Sep 3, 2014, 7:15 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Banks County, GA, Forsyth County, GA, Hall County, GA, Jackson County, GA

The radar

The Atlanta radar (KFFC), 130 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 3, 6:50 PM EDTTSTM WND DMGFlowery Branch, GASEVERAL TREES DOWNED ACROSS HALL COUNTY.
Sep 3, 6:55 PM EDTTSTM WND DMGOakwood, GAPOWERLINES WERE DOWNED ON BRIARWOOD DRIVE IN OAKWOOD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 637 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
637 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
835 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-50 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

778 
WUUS52 KFFC 032237
SVRFFC
GAC011-117-139-157-032315-
/O.NEW.KFFC.SV.W.0249.140903T2237Z-140903T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
637 PM EDT WED SEP 3 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN FORSYTH COUNTY IN NORTH CENTRAL GEORGIA
  HALL COUNTY IN NORTH CENTRAL GEORGIA
  BANKS COUNTY IN NORTHEAST GEORGIA
  NORTHERN JACKSON COUNTY IN NORTHEAST GEORGIA

* UNTIL 715 PM EDT

* AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
  TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  COMMERCE TO GILLSVILLE TO FLOWERY BRANCH...MOVING NORTH AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MAYSVILLE...OAKWOOD...HOMER...LULA AND GAINESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3439 8338 3433 8339 3430 8337 3417 8342
      3414 8350 3410 8371 3414 8382 3416 8402
      3433 8407 3433 8396 3434 8397 3435 8398
      3445 8369
TIME...MOT...LOC 2237Z 164DEG 5KT 3422 8343 3426 8365
          3417 8399

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 3:49 PM EDT, 2 hours 48 minutes earlier.

Area forecast discussion, Sep 3, 3:49 PM EDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EDT WED SEP 3 2014

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
UPPER LEVEL DISTURBANCE ACROSS TN INTO AL IS HELPING TO ENHANCE
CONVECTION ACROSS THE CWA THIS AFTERNOON. A DEEP/MOIST SOUTHERLY
FLOW AHEAD OF THIS DISTURBANCE... COMBINED WITH ENHANCEMENT DUE TO
OROGRAPHIC LIFT IN THE MOUNTAINS... NEAR 2 INCH PWS AND WET ANTECEDENT
CONDITIONS ACROSS PORTIONS OF NORTH GEORGIA... HAS HEIGHTENED THE
CONCERN FOR ISOLATED FLASH FLOODING ACROSS PORTIONS OF MAINLY
NORTH GA THROUGH TONIGHT. AS A RESULT... A FLASH FLOOD WATCH HAS
BEEN ISSUED FOR PORTIONS OF NORTH GEORGIA THROUGH 8 AM THURSDAY.

HAVE ALREADY SEEN SOME STRONG STORMS WITH THE CONVECTION AND THE
THREAT FOR STRONG TO SEVERE STORMS WILL CONTINUE INTO TONIGHT.
BESIDES FLOODING...MAIN THREAT REMAINS DAMAGING WINDS.

STORMS SHOULD CONTINUE INTO TONIGHT...BUT COVERAGE SHOULD DECREASE
BY MIDNIGHT. HOWEVER...CANNOT LET YOUR GUARD DOWN AT THAT POINT AS
EVEN ONLY A FEW STORMS ON RADAR COULD STILL RESULT IN FLASH
FLOODING.

APPEARS VORT MAX REMAINS JUST WEST OF THE CWA THROUGH TOMORROW.
THUS...EXPECT AN ENHANCEMENT IN CONVECTION AGAIN FOR THURSDAY.
HAVE INCREASED POPS TO HIGH END CHANCE...BUT POSSIBLE TO SEE
LIKELY POPS IN THE FORECAST IN FUTURE UPDATES. PW VALUES AGAIN
NEAR 2 INCHES TOMORROW AFTERNOON...SO WILL HAVE TO MONITOR FOR
CONTINUED THREAT OF FLASH FLOODING. ONCE AGAIN STRONG TO SEVERE
STORMS WILL BE POSSIBLE. ONE DIFFERENCE FOR TOMORROW IS THE
POTENTIAL FOR SLIGHTLY MORE CLOUD COVERAGE THAN OBSERVED TODAY.
THIS WOULD HELP LIMIT INSTABILITY... AT LEAST INITIALLY.

BIG DIFFERENCES IN GUIDANCE AGAIN TOMORROW. MET IS MUCH COOLER AND
WETTER TOMORROW WHILE THE MAV IS WARMER AND DRIER IN TERMS OF
POPS...BUT STILL PICKING UP ON CONVECTION. EVEN WITH CLOUDS...THINK
TEMPS SHOULD BE ABLE TO CLIMB INTO THE UPPER 80S ACROSS NORTH
GEORGIA AND LOWER 90S ACROSS CENTRAL GEORGIA. HOWEVER...IF CLOUD
COVERAGE DOES NOT IMPROVE AT ALL...HIGH TEMPS TOMORROW COULD END UP
BEING TOO WARM.

11

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
NO MAJOR CHANGES WERE MADE TO THE EXTENDED PERIODS. MODELS
CONTINUE TO SHOW GOOD AGREEMENT WITH A COLD FRONT PUSHING INTO
NORTH GA SATURDAY NIGHT... THEN STALLING ACROSS CENTRAL OR SOUTH
GA ON SUNDAY. AS A RESULT... EXPECT A CHANCE FOR AFTERNOON AND
EVENING SHOWERS AND THUNDERSTORMS TO CONTINUE INTO EARLY NEXT
WEEK. GFS AND ECMWF ARE SHOWING A WEDGE OF COOLER AND MORE STABLE
AIR DRAINING DOWN FROM THE NE BY MONDAY NIGHT AND EARLY ON
TUESDAY. IF VERIFIES... THIS WOULD SERVE TO DIMINISH THUNDERSTORM
CHANCES FOR AT LEAST NORTH GA FOR TUESDAY AND WEDNESDAY OF NEXT
WEEK. 39

.PREV LONG TERM DISCUSSION... /ISSUED 430 AM EDT WED SEP 3 2014/

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...

WARMER THAN NORMAL TEMPERATURES AND SCATTERED AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS EXPECTED THROUGH EARLY NEXT WEEK.

WEAK UPPER LEVEL RIDGING WILL REMAIN OVER THE SOUTHEAST...HOWEVER
BOTH ECMWF AND GFS SHOW A WEAK TROUGH OVER THE MOUTH OF THE
MISSISSIPPI RIVER WITH AN AXIS OF VORTICITY ACROSS PORTIONS OF WEST
AND NORTH GEORGIA.  A SURFACE FRONT WILL WASH OUT AS IT TRAVERSES
THE FORECAST AREA THROUGH THE LATTER PART OF THE WEEKEND PROVIDING
AN ADDITIONAL FOCUS FOR THUNDERSTORM ACTIVITY.

SOME DISCREPANCIES NOTED IN GUIDANCE TEMPERATURES THURSDAY BUT
GENERALLY IN LINE THROUGH THE EXTENDED PERIODS WITH ABOVE NORMAL
TEMPERATURES EXPECTED.

ATWELL

&&

.HYDROLOGY...
FLASH FLOOD WATCH CONTINUES THROUGH 8 AM THURSDAY MORNING WITH
TWO TO FOUR INCHES OF ADDITIONAL RAINFALL EXPECTED. ISOLATED
HIGHER AMOUNTS ARE STILL POSSIBLE. WITH PW VALUES NEARING 2
INCHES AGAIN ON THURSDAY... WILL HAVE TO CONTINUE TO MONITOR FOR
FLOODING POTENTIAL.

&&

.AVIATION...
/ISSUED AT 157 PM EDT WED SEP 3 2014/
18Z UPDATE...
CONVECTION HAS STARTED TO DEVELOP ACROSS NORTH AND CENTRAL
GEORGIA. TIMING AT THE TAF SITES IS HARD TO DETERMINE...BUT
EXPECT CONVECTION TO CONTINUE NEAR THE SITES THROUGH THIS
EVENING...ALTHOUGH MAY NOT BE CONTINUOUS DIRECTLY AT THE SITE.
WITH STORMS...WILL SEE VSBYS DECREASE TO AROUND 1SM BUT FOR A
SHORT PERIOD OF TIME. ALSO EXPECT VRB WIND GUSTS NEAR STORMS WITH
OUTFLOW BOUNDARIES. SHOULD SEE CONVECTION TO CONTINUE INTO
TONIGHT...BUT COVERAGE DIMINISH...THEN CONCERN BECOMES LOW /IFR TO
MVFR/ CIGS IN THE MORNING.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON WINDS...CIGS AND VSBYS DUE TO EFFECTS FROM
THUNDERSTORMS.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  90  69  89 /  60  50  30  30
ATLANTA         72  88  72  87 /  60  50  30  30
BLAIRSVILLE     66  83  69  84 /  60  50  30  30
CARTERSVILLE    69  88  70  86 /  60  50  30  30
COLUMBUS        73  91  73  88 /  60  50  30  30
GAINESVILLE     70  87  71  87 /  60  50  30  30
MACON           71  91  70  90 /  50  50  30  30
ROME            70  88  70  87 /  60  50  30  30
PEACHTREE CITY  70  88  69  86 /  60  50  30  30
VIDALIA         72  91  73  90 /  40  50  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING
ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA...
CHEROKEE...COBB...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN...
FLOYD...FORSYTH...GILMER...GORDON...GWINNETT...HALL...HARALSON...
JACKSON...LUMPKIN...MADISON...MURRAY...NORTH FULTON...PAULDING...
PICKENS...POLK...SOUTH FULTON...TOWNS...UNION...WALKER...WHITE...
WHITFIELD.

&&

SHORT TERM...11
LONG TERM....39
AVIATION...11
Hazardous weather outlook, Sep 3, 1:28 PM EDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
128 PM EDT WED SEP 3 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041300-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
128 PM EDT WED SEP 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...LOCALLY HEAVY RAINFALL POSSIBLE THIS AFTERNOON AND
TONIGHT...
...FLASH FLOOD WATCH IN EFFECT FOR NORTH GEORGIA THROUGH
TONIGHT...

WEATHER HAZARDS EXPECTED...

EXPECTED SCATTERED TO NUMEROUS AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS COULD LINGER INTO TONIGHT. SLOW MOVING STORMS COULD
RESULT IN LOCALLY HEAVY RAINFALL AND ISOLATED FLASHING FLOODING
ACROSS PARTS OF NORTH GEORGIA FROM MID AFTERNOON THROUGH LATE
TONIGHT.

ADDITIONALLY... ISOLATED PULSE STRONG TO SEVERE STORMS WITH
DAMAGING WINDS CANNOT BE RULED OUT THIS AFTERNOON AND EVENING.

DISCUSSION...

AN UPPER LEVEL DISTURBANCE WILL INTERACT WITH A VERY MOIST AND
UNSTABLE AIRMASS TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS ACROSS MUCH OF NORTH AND CENTRAL GEORGIA FROM MID TO
LATE THIS AFTERNOON THROUGH LATE TONIGHT. ANY STORMS THAT DEVELOP
WILL BE SLOW MOVING... AND HAVE THE POTENTIAL TO REDEVELOP OR TRAIN
OVER THE SAME AREAS. AS A RESULT... THERE IS THE POTENTIAL FOR VERY
HEAVY RAINFALL IN A SHORT PERIOD OF TIME... WITH 2 TO 4 INCHES OR
MORE POSSIBLE. THE MAIN CONCERN IS THE POTENTIAL FOR FLASH FLOODING
ACROSS NORTH GEORGIA WHERE GROUNDS ARE WET AND STREAMS ARE HIGH DUE
TO HEAVY RAINFALL THAT OCCURRED LAST NIGHT. THIS HAS PROMPTED THE
ISSUANCE OF A FLASH FLOOD WATCH FOR MUCH OF NORTH GEORGIA FROM 2 PM
THIS AFTERNOON THROUGH 8 AM THURSDAY MORNING. SEE THE LATEST
/ATLFFAFFC/ FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE
WEEKEND...MAINLY IN THE AFTERNOON AND EVENING. SOME OF THE STORMS
COULD BE STRONG.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Sep 3, 6:09 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
609 PM EDT WED SEP 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     LENOX PARK              33.80N  84.35W
09/03/2014                   FULTON             GA   EMERGENCY MNGR

            POWERLINES WERE REPORTED DOWN AT THE CORNER OF WILDWOOD
            ROAD AND MERTON ROAD AS WELL AS MERCER STREET NORTHEAST.

&&

EVENT NUMBER FFC1400866

DEESE
Special weather statement, Sep 3, 6:10 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
610 PM EDT WED SEP 3 2014

GAZ073-074-084-085-032300-
610 PM EDT WED SEP 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WASHINGTON...JOHNSON...WILKINSON AND BALDWIN COUNTIES UNTIL 700 PM
EDT...

AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DOWNS TO MILLEDGEVILLE...MOVING SOUTH AT 5
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WASHINGTON...JOHNSON...WILKINSON AND BALDWIN COUNTIES THROUGH
700 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HEBRON...DOWNS...WARTHEN...DEEPSTEP...HARDWICK...MERIWETHER...
MILLEDGEVILLE...SCOTTSBORO...ALLENWOOD...SANDERSVILLE...DONOVAN...
NICKLESVILLE...MCINTYRE...IVEY AND TOOMSBORO. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3271 8285 3271 8295 3267 8303 3264 8320
      3280 8335 3317 8337 3318 8333 3312 8311
      3305 8310 3312 8294 3315 8269 3303 8260
      3301 8255 3295 8254 3292 8250 3282 8252
      3278 8248
TIME...MOT...LOC 2210Z 005DEG 3KT 3303 8273 3291 8316
          3312 8326
Special weather statement, Sep 3, 6:14 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
614 PM EDT WED SEP 3 2014

GAZ022>025-027-033>035-032300-
614 PM EDT WED SEP 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MADISON...BANKS...BARROW...FORSYTH...GWINNETT...HALL...JACKSON AND
FULTON COUNTIES UNTIL 700 PM EDT...

AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ILA TO BROOKWOOD...MOVING EAST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MADISON...BANKS...BARROW...FORSYTH...GWINNETT...HALL...JACKSON
AND FULTON COUNTIES THROUGH 700 PM EDT. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3432 8338 3425 8333 3427 8330 3425 8325
      3425 8316 3427 8311 3423 8307 3417 8309
      3415 8305 3409 8302 3405 8346 3390 8422
      3420 8424 3434 8368
TIME...MOT...LOC 2214Z 275DEG 2KT 3417 8323 3421 8366
          3408 8415
Local storm report, Sep 3, 6:19 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 PM EDT WED SEP 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     1 NNW CAPITOL VIEW      33.73N  84.42W
09/03/2014                   FULTON             GA   EMERGENCY MNGR

            POPWERLINES WERE REPORTED DOWN NEAR PEEPLES STREET
            SOUTHWEST.

&&

EVENT NUMBER FFC1400867

DEESE
Local storm report, Sep 3, 6:20 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
620 PM EDT WED SEP 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     1 NNW CAPITOL VIEW      33.73N  84.42W
09/03/2014                   FULTON             GA   EMERGENCY MNGR

            POWERLINES WERE REPORTED DOWN NEAR PEEPLES STREET
            SOUTHWEST.

&&

CORRECTED REMARKS

EVENT NUMBER FFC1400867

DEESE
Local storm report, Sep 3, 6:29 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
629 PM EDT WED SEP 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     3 NNE BUFORD DAM-LAKE L 34.19N  84.04W
09/03/2014                   HALL               GA   BROADCAST MEDIA

            ESTIMATED 60-70 MPH WINDS. 2 LARGE PINE TREES BLOWN
            OVER AND 1 HARDWOOD SNAPPED ABOUT 25 FEET UP.

&&

EVENT NUMBER FFC1400868

RWILLIS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 11:07 PM EDTSpecial Weather StatementFFCMurray, Whitfield38 min
Sep 2, 11:50 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Murray40 min
Sep 3, 3:34 AM EDTFlash Flood WarningFFCCatoosa, Murray, Walker, Whitfield6 hr
Sep 3, 11:47 AM EDTFlash Flood WatchFFCBanks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 27 more16 hr
Sep 3, 1:51 PM EDTSpecial Weather StatementFFCMarion24 min
Sep 3, 2:01 PM EDTSpecial Weather StatementFFCCarroll29 min
Sep 3, 2:42 PM EDTSpecial Weather StatementFFCCarroll33 min
Sep 3, 2:59 PM EDTSpecial Weather StatementFFCMeriwether31 min
Sep 3, 3:03 PM EDTSpecial Weather StatementFFCSumter27 min
Sep 3, 3:08 PM EDTSpecial Weather StatementFFCChattahoochee37 min
Sep 3, 3:21 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker, Whitfield39 min
Sep 3, 3:35 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee25 min
Sep 3, 3:49 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Webster26 min
Sep 3, 3:58 PM EDTSpecial Weather StatementFFCHarris, Muscogee32 min
Sep 3, 4:14 PM EDTSpecial Weather StatementFFCMarion, Schley31 min
Sep 3, 4:28 PM EDTSpecial Weather StatementFFCTaliaferro, Warren, Wilkes32 min
Sep 3, 4:37 PM EDTSpecial Weather StatementFFCFulton23 min
Sep 3, 4:41 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton34 min
Sep 3, 5:00 PM EDTSpecial Weather StatementFFCDeKalb30 min
Sep 3, 5:06 PM EDTSpecial Weather StatementFFCBartow, Gordon54 min
Sep 3, 5:09 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton24 min
Sep 3, 5:23 PM EDTSpecial Weather StatementFFCBartow, Gordon37 min
Sep 3, 5:36 PM EDTSpecial Weather StatementFFCDeKalb, Fulton, Gwinnett39 min
Sep 3, 5:37 PM EDTFlash Flood WarningFFCGordon6 hr
Sep 3, 5:52 PM EDTSevere Thunderstorm WarningFFCForsyth, Fulton, Gwinnett23 min
Sep 3, 6:02 PM EDTSpecial Weather StatementFFCGilmer, Pickens28 min
Sep 3, 6:04 PM EDTSpecial Weather StatementFFCCrisp41 min
Sep 3, 6:10 PM EDTSpecial Weather StatementFFCBaldwin, Washington, Wilkinson50 min
Sep 3, 6:12 PM EDTSevere Thunderstorm WarningFFCForsyth, Fulton, Gwinnett, Hall33 min
Sep 3, 6:14 PM EDTSpecial Weather StatementFFCForsyth, Gwinnett, Jackson, Madison46 min
Sep 3, 6:27 PM EDTSevere Thunderstorm WarningFFCBibb, Monroe33 min
Sep 3, 6:55 PM EDTSpecial Weather StatementFFCBarrow, Newton, Rockdale, Walton50 min
Sep 3, 6:59 PM EDTSpecial Weather StatementFFCBibb, Jones31 min
Sep 3, 7:15 PM EDTSpecial Weather StatementFFCBanks, Hall, Jackson45 min
Sep 3, 7:24 PM EDTSpecial Weather StatementFFCJones51 min
Sep 3, 7:26 PM EDTFlash Flood WarningFFCBanks, Hall, Jackson6 hr
Sep 3, 7:45 PM EDTSpecial Weather StatementFFCPaulding45 min
Sep 3, 7:51 PM EDTSpecial Weather StatementFFCBarrow, Newton, Walton39 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.